MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-13-100U
Medical Device Problem Codes Insufficient Device Problem Information (3190); Lack of Effect (4065)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Event or Problem Description
"occlusion due to suspected poor patency on the distal side of the leg stent-graft: the treo was implanted to treat an abdominal aortic aneurysm (aaa), and the procedure was successfully completed without any endoleak.After the procedure, the patient visited the hospital complaining of discomfort and inability to move his leg.As leg occlusion was suspected, an additional procedure was performed on may 14.A thrombus was removed, and the contrast medium was confirmed to flow.As a precaution, a vbx stent-graft (gore) and an epic vascular stent (boston scientific) were implanted to ensure blood flow.The patient recovered and is now able to move his leg.Physician's comment: in the past, the physician used an oversized endurant stent-graft, which resulted in infolding of the stent-graft and forming of a thrombus.Since the treo leg stent-graft had the same z-shaped design as the endurant stent-graft, the same problem may have occurred this time.However, since the appropriate device was selected for the vessel diameter this time, although the cause is not clear, it is assumed that there was a stenosis at the origin of the iia and the stent-graft was wrinkled due to infolding, resulting in thrombus formation.Operation type: evar.Blood loss: unknown.Ancillary devices used: vbx stent-graft (8 mm - 59 mm, gore), epic vascular stent (12 mm - 40 mm, boston scientific).No image available due to hospital policy.Pre-case plan will be able to be obtained.Additional information will be able to be obtained.((b)(4))".Patient outcome: "health damage to the patient was not serious, and the patient recovered.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
During an internal review, bolton medical, inc.Determined that the applicable standard operating procedure did not clearly define the reporting timelines for supplemental mdrs.We have initiated corrective actions to address this gap and will be documented in our quality system under capa-2026-0002.A review of the device history record showed no issues were found during the manufacture of the device.The pre-case plan was provided for analysis (see picture 1); however, as indicated in the narrative, imaging was not available due to hospital policy.The patient underwent an evar procedure to treat an abdominal aortic aneurysm with a treo leg stent-graft [28-l2-13-100u (left iliac)].The stent-graft selected for this case met the ifu patient selection criteria.Per the event narrative, it is assumed that there was a stenosis at the origin of the internal iliac artery (iia) and the stent-graft was wrinkled due to infolding, resulting in the thrombus formation.However, without the post-operative ct images and the limited information provided, this was unable to be confirmed.To resolve the adverse event, an additional procedure was performed where the thrombus was removed, and a vbx stent-graft (gore) and an epic vascular stent (boston scientific) were implanted to ensure blood flow.The patient recovered and is now able to move his leg.It should be noted that there is no correlation between the z-shaped stents on terumo aortic devices and the thrombus formation.Additionally, the treo leg extension stent-graft is only indicated to be used in conjunction with the treo bifurcate stent-graft.With the limited information provided, the root cause of the reported failures of post-implant thrombus formation and infolding / kink of the stent-graft could not be determined.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key22170137
Report Number2247858-2025-00143
Device Sequence Number15408426
Product Code MIH
UDI-Device Identifier00843576152069
UDI-Public00843576152069
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-L2-13-100U
Device Lot Number2402020140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale